GERD Nexium CKD A relationship Insights

Along with CKD I have an advanced form of GERD (Barrett's Esophagus). I have been on Nexium for about for years, but before then, on-and-off, I have taken other medication like Prilosec. Also a few years back one quack-doctor put in aspirin for a heart condition that I did not have. In about a year I developed an allergy to aspirin. My feeling is that the Nexium is partly to blame. I took myself off it and started feeling better after about two weeks. But then the GERD symptoms started coming back, so I went back on Nexium less than a week ago. Now, the CKD symptoms are coming back. Any insights?

1 Reply

oldestnewest
  • As a layperson, I can't offer any insights into your condition, but have a question. Is the doctor treating you a gastroenterologist? I hope so. I know only that Barrett's Esophagus is a serious disease. As long as I trust a doctor I don't change their prescribed regime. If I lose trust in a doctor, I change doctors.

You may also like...